# SDR UPS04843137

- Difficulty date: September 14, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 9890103502
- Condition: Cracked
- Location: Stub Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, UPON REMOVAL OF STUB WING NR 4 FOUND AT TRAILING EDGE OF STUB WING INTERNAL DOUBLER CRACKED AT STA XW406 RIGHT WING.  REPAIRED NR 4 STUB WING INTERNAL DOUBLER IAW DC-8 SRM 57-2-0 FIG 2.
